No Cover Image

Journal article 632 views

Non-linear flux-splitting schemes with imposed discrete maximum principle for elliptic equations with highly anisotropic coefficients

Mayur Pal, Michael G. Edwards

International Journal for Numerical Methods in Fluids, Volume: 66, Issue: 3, Pages: 299 - 323

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/fld.2258

Published in: International Journal for Numerical Methods in Fluids
Published: 2011
URI: https://cronfa.swan.ac.uk/Record/cronfa5722
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 3
Start Page: 299
End Page: 323